Semi-groups of rank-preserving transformers on minimal norm ideals in ()
Compositio Mathematica, Tome 30 (1975) no. 2, p. 113-136
@article{CM_1975__30_2_113_0,
     author = {Prugove\v cki, E. and Tip, A.},
     title = {Semi-groups of rank-preserving transformers on minimal norm ideals in $\mathcal {B} (\mathcal {H})$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {2},
     year = {1975},
     pages = {113-136},
     zbl = {0301.46048},
     mrnumber = {374997},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_2_113_0}
}
Prugovečki, E.; Tip, A. Semi-groups of rank-preserving transformers on minimal norm ideals in $\mathcal {B} (\mathcal {H})$. Compositio Mathematica, Tome 30 (1975) no. 2, pp. 113-136. http://www.numdam.org/item/CM_1975__30_2_113_0/

[1] R. Schatten: Norm ideals of completely continuous operators. Springer Verlag, Berlin, 1960. | MR 119112 | Zbl 0090.09402

[2] I.C. Gohberg and M.G. Krein: Introduction to the theory of linear non self adjoint operators. American Mathematical Society, Providence, Rhode Island, 1969. | MR 246142 | Zbl 0181.13504

[3] I.C. Gohberg and M.G. Krein: Theory and applications of Volterra operators in Hilbert Space. American Mathematical Society, Providence, Rhode Island, 1970. | MR 264447 | Zbl 0194.43804

[4] G.G. Emch: The definition of states in quantum statistical mechanics. J. Math. Phys., 7 (1966) 1413-1420, | MR 207350 | Zbl 0151.44905

E. Prugovečki and A. Tip: On ergodic limits of normal states. J. Math. Phys 15 (1974) 275-282. | MR 398354

[5] E. Prugovečki: Scattering theory in Fock space. J. Math. Phys. 13 (1972) 969-976, | MR 319502

E. Prugovečki: Multichannel stationary scattering theory in two Hilbert space formulation. J. Math. Phys. 14 (1973) 957-962. | MR 337212 | Zbl 0257.47011

[6] K. Yosida: Functional Analysis. Springer Verlag, Berlin, 1966. | Zbl 0126.11504

[7] F. Riesz and B. Sz.-Nagy: Functional Analysis. Frederick Ungar Publishing Co., New York, 1955. | MR 71727 | Zbl 0732.47001

[8] V. Bargmann: On unitary ray representations of continuous groups. Ann. Math. 59 (1954) 1-46. | MR 58601 | Zbl 0055.10304

[9] V. Bargmann: Note on Wigner's theorem on symmetry operations. J. Math. Phys. 5 (1964) 862-868. | MR 164620 | Zbl 0141.23205

[10] N. Dunford and J.T. Schwartz: Linear operators, Part III. Wiley-Interscience. New York, 1971. | MR 1009164 | Zbl 0635.47003

[11] J. Dixmier: Les algèbres d'opérateurs dans l'espace Hilbertien. Gauthier-Villars, Paris, 1969. | Zbl 0175.43801

[12] W.G. Bade: Unbounded spectral operators. Pacific J. Math. 4 (1954) 373-392. | MR 63566 | Zbl 0056.34801

[13] E. Berkson and H.R. Dowson: Prespectral operators. Illinois J. Math. 13 (1969) 291-315. | MR 250095 | Zbl 0175.43402

[14] J.H. Anderson and C. Foias: On Normal derivation II (to appear).

[15] S.R. Foguel: Sums and products of commuting spectral operators. Ark. Math. 3 (1958) 449-461. | MR 104154 | Zbl 0081.12301

[16] C.A. Mccarthy: Cp. Israel J. Math. 5 (1967) 249-271. | MR 225140 | Zbl 0156.37902